Discussions By Condition: Eye conditions

I had cataract surgery, one of the med's was Prednisolone acetate eye drops. Pressure in operated e

Posted In: Eye conditions 1 Replies
  • Posted By: Anonymous
  • December 6, 2014
  • 02:35 PM

I had cataract eye surgery, one of the med's I had to take was Prednisolone Acetate 30 days into taking medicine 4 times a day the Doctor noticed that the pressure in the operated eye increases and told me to stop taking the Prednisolone. My question will the pressure return to normal and will I loose eyesight on this, after surgery I was 20/20, then 20/25 and then it went bad due to pressure to the eye. Thanking you in advance. shdiamond5

Reply Flag this Discussion

1 Replies:

  • You don't need to worry about this condition. It's the normal after effect of a cataract surgery. My father had a blade-free cataract laser surgery in See by intravision, Oakville(http://seebyiv.com/lasik-services/laser-vision-correction/) in last January. He experienced an increase in eye pressure immediately after the surgery. After some days, once it healed, the pressure lowered. But I'm not sure about how long this will remain. Are you experiencing severe eye ache? If so, then it's better to consult an eye ophthalmologist for an expert opinion.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?